An empirical application of stochastic volatility models

R.J. Mahieu, P.C. Schotman

Research output: Contribution to journalArticleProfessional

59 Downloads (Pure)
Original languageEnglish
Pages (from-to)333-360
Number of pages28
JournalJournal of Applied Econometrics
Volume13
Issue number4
Publication statusPublished - 1998
Externally publishedYes

Cite this

Mahieu, R. J., & Schotman, P. C. (1998). An empirical application of stochastic volatility models. Journal of Applied Econometrics, 13(4), 333-360.
Mahieu, R.J. ; Schotman, P.C. / An empirical application of stochastic volatility models. In: Journal of Applied Econometrics. 1998 ; Vol. 13, No. 4. pp. 333-360.
@article{a17aff4005aa41c49aa730cdac26571e,
title = "An empirical application of stochastic volatility models",
author = "R.J. Mahieu and P.C. Schotman",
note = "Pagination: 28",
year = "1998",
language = "English",
volume = "13",
pages = "333--360",
journal = "Journal of Applied Econometrics",
issn = "0883-7252",
publisher = "John Wiley and Sons Ltd",
number = "4",

}

Mahieu, RJ & Schotman, PC 1998, 'An empirical application of stochastic volatility models' Journal of Applied Econometrics, vol. 13, no. 4, pp. 333-360.

An empirical application of stochastic volatility models. / Mahieu, R.J.; Schotman, P.C.

In: Journal of Applied Econometrics, Vol. 13, No. 4, 1998, p. 333-360.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - An empirical application of stochastic volatility models

AU - Mahieu, R.J.

AU - Schotman, P.C.

N1 - Pagination: 28

PY - 1998

Y1 - 1998

M3 - Article

VL - 13

SP - 333

EP - 360

JO - Journal of Applied Econometrics

JF - Journal of Applied Econometrics

SN - 0883-7252

IS - 4

ER -